Journal of Symbolic Logic

Review: Paul F. Linke, Die Mehrwertigen Logiken und das Wahrheitsproblem

Paul Bernays

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 17, Issue 4 (1952), 276-277.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731497

JSTOR
links.jstor.org

Citation

Bernays, Paul. Review: Paul F. Linke, Die Mehrwertigen Logiken und das Wahrheitsproblem. J. Symbolic Logic 17 (1952), no. 4, 276--277. https://projecteuclid.org/euclid.jsl/1183731497


Export citation